Alert archive / Alabama / Red Flag Warnings in 2014
Red Flag Warning 11, NWS Birmingham, AL
NWS Birmingham, AL issued this red flag warning at Jan 29, 2014, 3:14 AM CST for 15 counties in Alabama. It took effect at Jan 29, 2014, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2014, 3:14 AM CST (09:14 UTC)
- In effect from
- Jan 29, 2014, 11:00 AM CST
- Expired
- Jan 29, 2014, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Birmingham, AL
Counties Bibb County, AL, Blount County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Pickens County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 107 kt
- 0-1 km storm-relative helicity
- -136 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
086 WWUS84 KBMX 290914 RFWBMX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 314 AM CST WED JAN 29 2014 ...LOW RELATIVE HUMIDITY VALUES MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY ACROSS PORTIONS OF CENTRAL ALABAMA... ALZ018>021-027-028-291015- /O.CAN.KBMX.FW.A.0006.140129T1700Z-140130T0000Z/ ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-TALLADEGA-CLAY- 314 AM CST WED JAN 29 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR NORTHEASTERN CENTRAL ALABAMA... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS CANCELLED THE FIRE WEATHER WATCH. RELATIVE HUMIDITY VALUES SHOULD NOT FALL BELOW 25 PERCENT FOR MORE THAN 4 HOURS ACROSS THESE COUNTIES TODAY. $$ ALZ011>015-017-022>026-030>032-034-300000- /O.UPG.KBMX.FW.A.0006.140129T1700Z-140130T0000Z/ /O.NEW.KBMX.FW.W.0011.140129T1700Z-140130T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-PICKENS-TUSCALOOSA- JEFFERSON-SHELBY-ST. CLAIR-SUMTER-GREENE-HALE-BIBB- 314 AM CST WED JAN 29 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING FOR PORTIONS OF CENTRAL ALABAMA... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...WILL BE FROM THE NORTH UP TO 5 MPH. * RELATIVE HUMIDITY...WILL DROP AS LOW AS 20 PERCENT. * IMPACTS...OF A DRY AIRMASS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY COULD CONTRIBUTE TO EXTREME FIRE BEHAVIOR. FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE CONTACT THE ALABAMA FORESTRY COMMISSION AT WWW.FORESTRY.ALABAMA.GOV. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Jan 28, 11:20 PM CST, 3 hours 54 minutes earlier.
Area forecast discussion, Jan 28, 11:20 PM CST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1120 PM CST TUE JAN 28 2014 .UPDATE... FOR 06Z AVIATION. && .DISCUSSION... A LOT OF BUSY WORK THIS EVENING TRYING TO KEEP THE FORECAST AND PRODUCTS UP TO DATE WITH THE LATEST RADAR TRENDS. THE HEAVIER SNOWFALL HAS PUSHED OUT OF CENTRAL ALABAMA AND ALL THE WINTER STORM WARNINGS HAVE BEEN CANCELLED. SOME LIGHT SNOW WILL CONTINUE ACROSS THE FAR SOUTHEAST COUNTIES FOR THE NEXT FEW HOURS...BUT NO ADDITIONAL ACCUMULATIONS. TEMPERATURES HAVE BEEN NEARLY STEADY THIS EVENING DUE TO CLOUD COVER...BUT CLOUDS ARE BEGINNING TO CLEAR ACROSS NORTHWEST ALABAMA AND EXPECT TEMPERATURES TO BEGIN TO FALL ONCE THE HIGH CLOUDS ERODE. 58/ROSE && .AVIATION... 06Z TAF DISCUSSION. WINTER PRECIP HAS ENDED FOR ALL OF CENTRAL ALABAMA. CIGS WILL CONTINUE TO IMPROVE OVERNIGHT AS DRY AIR AND SUBSIDENCE ON THE BACK SIDE OF THE UPPER TROUGH MOVE OVER THE AREA. TEMPERATURES OVERNIGHT WILL REMAIN WELL BELOW FREEZING...AND WILL PROBABLY STAY BELOW FREEZING FOR MOST TAF SITES UNTIL LATE THURSDAY MORNING. SO ANY ICE/SNOW ACCUMULATION ON UNTREATED RUNWAYS OR TAXIWAYS MAY NOT MELT VERY MUCH DURING THE DAY WEDNESDAY. 77/GLEASON && .BMX WATCHES/WARNINGS/ADVISORIES... HARD FREEZE WARNING UNTIL 9 AM CST WEDNESDAY FOR ALL OF CENTRAL ALABAMA. FIRE WEATHER WATCH FROM 11 AM CST WEDNESDAY THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: BIBB...BLOUNT...CALHOUN... CHEROKEE...CLAY...CLEBURNE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...MARION...PICKENS...SHELBY...ST. CLAIR... SUMTER...TALLADEGA...TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Jan 28, 10:46 PM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1046 PM CST TUE JAN 28 2014 ALZ011>015-017>050-300500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1046 PM CST TUE JAN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. FRIGID TEMPERATURES ARE EXPECTED OVERNIGHT WITH LOWS IN THE SINGLE DIGITS FOR AREAS NORTH OF I-59 WITH LOWER TO MIDDLE TEENS SOUTH OF I-59. WITH THE RECENT WINTER PRECIPITATION...AREA ROADWAYS ARE HAZARDOUS ACROSS MOST OF CENTRAL ALABAMA...AND TRAVEL IS NOT RECOMMENDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. VERY COLD ARCTIC AIR WILL AFFECT CENTRAL ALABAMA AGAIN THURSDAY MORNING. LOW TEMPERATURES WILL DROP TO 15 DEGREES OR BELOW FOR MUCH OF CENTRAL ALABAMA. VERY DRY CONDITIONS WILL CONTINUE ON BOTH WEDNESDAY AND THURSDAY FOR MOST OF THE AREA...LEADING TO HIGH FIRE DANGER CONDITIONS. OUTDOOR BURNING IS HIGHLY DISCOURAGED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY CONTINUE OVERNIGHT DUE TO THE RECENT WINTER PRECIPITATION.
In the hours before
Local storm report, Jan 28, 9:34 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
934 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM SNOW LOMAX 32.88N 86.66W
01/28/2014 E3.0 INCH CHILTON AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW NEW SITE 33.04N 85.78W
01/28/2014 E3.0 INCH TALLAPOOSA AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW PRATTVILLE 32.46N 86.45W
01/28/2014 E1.0 INCH AUTAUGA AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW DEATSVILLE 32.61N 86.40W
01/28/2014 E3.0 INCH ELMORE AL BROADCAST MEDIA
RIGHT AROUND 3 INCHES. STORM TOTAL THROUGH 6 PM. FROM
SOCIAL MEDIA.
0600 PM SNOW WALLSBORO 32.59N 86.21W
01/28/2014 E2.0 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW 3 WSW EQUALITY 32.75N 86.15W
01/28/2014 E3.0 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW 5 W MONTGOMERY 32.35N 86.38W
01/28/2014 E1.0 INCH MONTGOMERY AL BROADCAST MEDIA
LOCATION ESTIMATED. STORM TOTAL THROUGH 6 PM. FROM SOCIAL
MEDIA.
0600 PM SNOW WETUMPKA 32.54N 86.20W
01/28/2014 E1.5 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW MARBURY 32.70N 86.47W
01/28/2014 E3.0 INCH AUTAUGA AL BROADCAST MEDIA
MULTIPLE REPORTS OF 2 TO 3 INCHES. STORM TOTAL THROUGH 6
PM. FROM SOCIAL MEDIA.
0600 PM SNOW DAVENPORT 32.07N 86.41W
01/28/2014 E1.5 INCH MONTGOMERY AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW LETOHATCHEE 32.13N 86.49W
01/28/2014 E1.0 INCH LOWNDES AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW ENTERPRISE 32.74N 86.62W
01/28/2014 E2.0 INCH CHILTON AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW TITUS 32.71N 86.32W
01/28/2014 E2.0 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW VALLEY GRANDE 32.52N 86.98W
01/28/2014 E1.0 INCH DALLAS AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW VIDA JUNCTION 32.57N 86.68W
01/28/2014 E3.0 INCH AUTAUGA AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
&&
AGLocal storm report, Jan 28, 10:01 PM CST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW OPELIKA 32.65N 85.38W
01/28/2014 E2.5 INCH LEE AL TRAINED SPOTTER
UPDATED REPORT FROM EARLIER. STORM TOTAL SNOW
ACCUMULATION WAS 2.5 INCHES. DURATION WAS ABOUT 4 HOURS.
ICE UNDERNEATH THE SNOW.
&&
AGLocal storm report, Jan 28, 10:20 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW VALLEY 32.82N 85.18W
01/28/2014 E1.5 INCH CHAMBERS AL BROADCAST MEDIA
STORM TOTAL THROUGH 7 PM. FROM SOCIAL MEDIA.
0700 PM SNOW FREDONIA 32.99N 85.29W
01/28/2014 E2.0 INCH CHAMBERS AL BROADCAST MEDIA
MEASURED SLIGHTLY OVER 2 INCHES. STORM TOTAL THROUGH 7
PM. FROM SOCIAL MEDIA.
0700 PM SNOW LADONIA 32.46N 85.09W
01/28/2014 E2.0 INCH RUSSELL AL BROADCAST MEDIA
STORM TOTAL THROUGH 7 PM. FROM SOCIAL MEDIA.
0800 PM SNOW CUSSETA 32.78N 85.31W
01/28/2014 E2.0 INCH CHAMBERS AL BROADCAST MEDIA
STORM TOTAL THOUGH 8 PM. FROM SOCIAL MEDIA.
0800 PM SNOW SMITHS STATION 32.54N 85.10W
01/28/2014 E2.0 INCH LEE AL BROADCAST MEDIA
REPORTS RANGED FROM 1 TO 2 INCHES ACROSS THE AREA. LAYER
OF ICE UNDERNEATH. STORM TOTALS THROUGH 7 TO 8 PM. FROM
SOCIAL MEDIA.
0800 PM SNOW PHENIX CITY 32.47N 85.01W
01/28/2014 E2.5 INCH RUSSELL AL BROADCAST MEDIA
REPORTS RANGED FROM 1.5 TO 2.5 INCHES AROUND THE CITY.
STORM TOTAL THROUGH 8 PM. FROM SOCIAL MEDIA.
0900 PM SNOW BEAUREGARD 32.54N 85.37W
01/28/2014 E2.0 INCH LEE AL BROADCAST MEDIA
STORM TOTAL THROUGH 9 PM. FROM SOCIAL MEDIA.
&&
AGLocal storm report, Jan 28, 10:30 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 PM CST TUE JAN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN CLANTON 32.84N 86.63W
01/28/2014 E0.00 INCH CHILTON AL EMERGENCY MNGR
BRIDGE ICING MM205 I-65
0814 AM FREEZING RAIN GREENSBORO 32.70N 87.59W
01/28/2014 E0.00 INCH HALE AL EMERGENCY MNGR
BRIDGE ICING HWYS 25, 69, AND 80
0834 AM FREEZING RAIN MONTGOMERY 32.35N 86.28W
01/28/2014 E0.00 INCH MONTGOMERY AL BROADCAST MEDIA
WSFA JOSH JOHNSON REPORTING OCCURRENCE AT STATION
0839 AM SNOW SYLACAUGA 33.18N 86.26W
01/28/2014 E0.0 INCH TALLADEGA AL EMERGENCY MNGR
COOSA VALLEY MEDICAL CENTER LIGHT SNOW COVERING PARK LOT.
0852 AM FREEZING RAIN HUGULEY 32.83N 85.23W
01/28/2014 E0.00 INCH CHAMBERS AL EMERGENCY MNGR
I-85 BRIDGE ICING.
1028 AM SNOW COKER 33.25N 87.69W
01/28/2014 E0.5 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
US 82 AND UPPER COLUMBUS, ACCUMULATIONS ON ROADWAY EDGES.
0209 PM SNOW ENSLEY 33.51N 86.89W
01/28/2014 E2.0 INCH JEFFERSON AL TRAINED SPOTTER
SOTRM SPOTTER REPORTED 2 INCHES OF SNOW IN ENSLEY.
0209 PM SNOW WEDOWEE 33.31N 85.49W
01/28/2014 M2.0 INCH RANDOLPH AL EMERGENCY MNGR
EMA REPORTS 2 INCHES OF SNOW. SNOW DURATION 4 HOURS.
0310 PM SNOW BYNUM 33.61N 85.96W
01/28/2014 E2.5 INCH CALHOUN AL PUBLIC
ABOUT 2.5 INCHES OF STORM TOTAL ACCUMULATION.
0430 PM SNOW 1 NW PLANTERSVILLE 32.67N 86.94W
01/28/2014 M2.0 INCH CHILTON AL TRAINED SPOTTER
TRAINED SPOTTER REPORTS A STORM TOTAL ACCUMULATION OF 2
INCHES IN 6 HOURS. THE SNOW WAS PRECEDED BY A PERIOD OF
HEAVY SLEET.
0510 PM SNOW CLANTON 32.84N 86.63W
01/28/2014 M2.5 INCH CHILTON AL LAW ENFORCEMENT
STORM TOTAL OF 2.5 INCHES OF SNOW RECORDED AT THE 911
CENTER IN DOWNTOWN CLANTON.
0530 PM FREEZING RAIN 1 ESE MOUNT MEIGS 32.36N 86.08W
01/28/2014 E0.20 INCH MONTGOMERY AL TRAINED SPOTTER
DURATION GREATER THAN 6 HOURS. CURRENTLY LIGHT SNOW.
0545 PM SNOW 4 E MONTGOMERY 32.36N 86.22W
01/28/2014 E0.3 INCH MONTGOMERY AL AMATEUR RADIO
A QUARTER INCH OF SNOW ACCUMULATION NEAR THE INTERSECTION
OF CENTRAL PARKWAY AND WOODMERE ROAD. THERE WAS SOME ICE
ACCUMULATION ON VEHICLES BUT NONE ACCUMULATING ON THE
GROUND.
0545 PM FREEZING RAIN 2 SW MONTGOMERY 32.34N 86.31W
01/28/2014 E0.20 INCH MONTGOMERY AL BROADCAST MEDIA
STORM TOTAL ACCUMULATION AT WSFA TV STUDIOS.
0548 PM SNOW 2 SW MONTGOMERY 32.34N 86.31W
01/28/2014 M0.5 INCH MONTGOMERY AL BROADCAST MEDIA
HALF INCH OF SNOW SO FAR AT WSFA TV STUDIOS.
0550 PM FREEZING RAIN 2 E PARKMANVILLE 32.39N 85.14W
01/28/2014 E0.30 INCH RUSSELL AL TRAINED SPOTTER
TRAINED SPOTTER REORTS APPROXIMATELY 0.3 INCHES OF TOTAL
ICE ACCUMULATION SINCE PRECIP BEGAN THIS MORNING. THE
FREEZING RAIN HAS NOW SWITCHED OVER TO SNOW.
0556 PM SNOW 1 SE RAMER 32.04N 86.21W
01/28/2014 E0.3 INCH MONTGOMERY AL TRAINED SPOTTER
ABOUT ONE QUARTER OF AN INCH OF SNOW AFTER THE PRECIP
SWITCHED OVER FROM FREEZING RAIN.
0556 PM FREEZING RAIN 1 SE RAMER 32.04N 86.21W
01/28/2014 E0.25 INCH MONTGOMERY AL TRAINED SPOTTER
STORM TOTAL ACCUMULATION BEFORE PRECIP SWITCHED OVER TO
SNOW.
0600 PM SNOW LOMAX 32.88N 86.66W
01/28/2014 E3.0 INCH CHILTON AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW DAVENPORT 32.07N 86.41W
01/28/2014 E1.5 INCH MONTGOMERY AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW MARBURY 32.70N 86.47W
01/28/2014 E3.0 INCH AUTAUGA AL BROADCAST MEDIA
MULTIPLE REPORTS OF 2 TO 3 INCHES. STORM TOTAL THROUGH 6
PM. FROM SOCIAL MEDIA.
0600 PM SNOW WETUMPKA 32.54N 86.20W
01/28/2014 E1.5 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW 5 W MONTGOMERY 32.35N 86.38W
01/28/2014 E1.0 INCH MONTGOMERY AL BROADCAST MEDIA
LOCATION ESTIMATED. STORM TOTAL THROUGH 6 PM. FROM SOCIAL
MEDIA.
0600 PM SNOW 3 WSW EQUALITY 32.75N 86.15W
01/28/2014 E3.0 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW WALLSBORO 32.59N 86.21W
01/28/2014 E2.0 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW DEATSVILLE 32.61N 86.40W
01/28/2014 E3.0 INCH ELMORE AL BROADCAST MEDIA
RIGHT AROUND 3 INCHES. STORM TOTAL THROUGH 6 PM. FROM
SOCIAL MEDIA.
0600 PM SNOW PRATTVILLE 32.46N 86.45W
01/28/2014 E1.0 INCH AUTAUGA AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW NEW SITE 33.04N 85.78W
01/28/2014 E3.0 INCH TALLAPOOSA AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW LETOHATCHEE 32.13N 86.49W
01/28/2014 E1.0 INCH LOWNDES AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW VIDA JUNCTION 32.57N 86.68W
01/28/2014 E3.0 INCH AUTAUGA AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW VALLEY GRANDE 32.52N 86.98W
01/28/2014 E1.0 INCH DALLAS AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW TITUS 32.71N 86.32W
01/28/2014 E2.0 INCH ELMORE AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0600 PM SNOW ENTERPRISE 32.74N 86.62W
01/28/2014 E2.0 INCH CHILTON AL BROADCAST MEDIA
STORM TOTAL THROUGH 6 PM. FROM SOCIAL MEDIA.
0615 PM SNOW OPELIKA 32.65N 85.38W
01/28/2014 E1.8 INCH LEE AL TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES 1.75 INCHES OF SNOW SINCE EVENT
BEGAN. LIGHT SNOW CONTINUES AT THIS TIME.
0630 PM SNOW 1 ESE MOUNT MEIGS 32.36N 86.08W
01/28/2014 E0.5 INCH MONTGOMERY AL TRAINED SPOTTER
ABOUT HALF AN INCH OF SNOW ACCUMULATION SO FAR. DURATION
ABOUT 3 HOURS. LIGHT SNOW CONTINUES.
0639 PM SNOW FULTONDALE 33.62N 86.80W
01/28/2014 E2.0 INCH JEFFERSON AL PUBLIC
A LITTLE OVER 2 INCHES OF SNOW COVERING THE GROUND IN
FULTONDALE. THIS IS A STORM TOTAL ACCUMULATION.
0700 PM SNOW FREDONIA 32.99N 85.29W
01/28/2014 E2.0 INCH CHAMBERS AL BROADCAST MEDIA
MEASURED SLIGHTLY OVER 2 INCHES. STORM TOTAL THROUGH 7
PM. FROM SOCIAL MEDIA.
0700 PM SNOW VALLEY 32.82N 85.18W
01/28/2014 E1.5 INCH CHAMBERS AL BROADCAST MEDIA
STORM TOTAL THROUGH 7 PM. FROM SOCIAL MEDIA.
0700 PM SNOW LADONIA 32.46N 85.09W
01/28/2014 E2.0 INCH RUSSELL AL BROADCAST MEDIA
STORM TOTAL THROUGH 7 PM. FROM SOCIAL MEDIA.
0800 PM SNOW SMITHS STATION 32.54N 85.10W
01/28/2014 E2.0 INCH LEE AL BROADCAST MEDIA
REPORTS RANGED FROM 1 TO 2 INCHES ACROSS THE AREA. LAYER
OF ICE UNDERNEATH. STORM TOTALS THROUGH 7 TO 8 PM. FROM
SOCIAL MEDIA.
0800 PM SNOW PHENIX CITY 32.47N 85.01W
01/28/2014 E2.5 INCH RUSSELL AL BROADCAST MEDIA
REPORTS RANGED FROM 1.5 TO 2.5 INCHES AROUND THE CITY.
STORM TOTAL THROUGH 8 PM. FROM SOCIAL MEDIA.
0800 PM SNOW CUSSETA 32.78N 85.31W
01/28/2014 E2.0 INCH CHAMBERS AL BROADCAST MEDIA
STORM TOTAL THOUGH 8 PM. FROM SOCIAL MEDIA.
0900 PM SNOW BEAUREGARD 32.54N 85.37W
01/28/2014 E2.0 INCH LEE AL BROADCAST MEDIA
STORM TOTAL THROUGH 9 PM. FROM SOCIAL MEDIA.
1000 PM SNOW OPELIKA 32.65N 85.38W
01/28/2014 E2.5 INCH LEE AL TRAINED SPOTTER
UPDATED REPORT FROM EARLIER. STORM TOTAL SNOW
ACCUMULATION WAS 2.5 INCHES. DURATION WAS ABOUT 4 HOURS.
ICE UNDERNEATH THE SNOW.
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:13 AM CST | Hard Freeze Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 30 hr |
Nearby
Red Flag Warnings in Alabama, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.